Discussions that mention levlen

Depression board


i was gonna post a thread asking question about bcp affecting depression as well, but i guess i'll continue the question on this thread, since it's kinda on the same topic. I have depression, more like PMDD. I started the pill this month and now it's exactly a week before my period time. I've been moody and down more than usual. It's actually affecting my daily routine a bit, and the people around me. I cant help it, i feel like everyone's against me or something. I didnt want to take prozac because i not much a believer of the pill but i have no other choice now because it seems like i'm not getting out of this down quite so easily. So, is this due to the bcp? Would it get better later on as my body adjust? I dont really want to see my psychiatrist, they always make me feel worse for some reason, i dont know why, i know i have a problem, i just dont want to treat it like one, that's all, hope it make sense.
btw, i'm taking levlen. And i've never taken bcp before. I take it to regulate my hormones, because i cant take the pain, but it seems that i also cant take this strike on my mood.